RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 2, Number 3, Pages 292–296 (Mi tmf4033)  

This article is cited in 2 scientific papers (total in 3 papers)

On a characteristic property of Weyl quantization

V. S. Buslaev, M. M. Skriganov


Abstract: A condition is found under which a linear continuous mapping $W_1\colon L_2(\mathscr M)\to\hat{L_2}(H)$ of the space $L_2(\mathscr M)$ of generalized functionals on a phase space $\mathscr M$ into the set $\hat{L_2}(H)$ of Hilbert–Schmidt operators on a Fok space $H$ differs by only a numerical factor from Weyl quantization $W$.

Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 2:3, 209–212

Bibliographic databases:

Received: 10.07.1969

Citation: V. S. Buslaev, M. M. Skriganov, “On a characteristic property of Weyl quantization”, TMF, 2:3 (1970), 292–296; Theoret. and Math. Phys., 2:3 (1970), 209–212

Citation in format AMSBIB
\Bibitem{BusSkr70}
\by V.~S.~Buslaev, M.~M.~Skriganov
\paper On~a~characteristic property of Weyl quantization
\jour TMF
\yr 1970
\vol 2
\issue 3
\pages 292--296
\mathnet{http://mi.mathnet.ru/tmf4033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479159}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 2
\issue 3
\pages 209--212
\crossref{https://doi.org/10.1007/BF01038037}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4033
  • http://mi.mathnet.ru/eng/tmf/v2/i3/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Berezin, “Quantization”, Math. USSR-Izv., 8:5 (1974), 1109–1165  mathnet  crossref  mathscinet  zmath
    2. V. G. Budanov, “Methods of Weyl representation of the phase space and canonical transformations. I”, Theoret. and Math. Phys., 61:3 (1984), 1183–1195  mathnet  crossref  mathscinet  isi
    3. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:203
    Full text:80
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019